Boundary Regularity of Weak Solutions of the Navier-Stokes Equations

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

We prove that a solution to Navier-Stokes equations is inL2(0,∞:H2(Ω)) under the critical assumption thatu∈Lr,r′, 3/r+2/r′≤1 withr≥3. A boundaryLestimate for the solution is derived if the pressure on the boundary is bounded. Here our estimate is local. Indeed, employing Moser type iteration and the reverse Hölder inequality, we find an integral estimate forL-norm ofu. Moreover the solution isC1,αcontinuous up to boundary if the tangential derivatives of the pressure on the boundary are bounded. Then, from the bootstrap argument a local higher regularity theorem follows, that is, the velocity is as regular as the boundary data of the pressure.

Original languageEnglish
Pages (from-to)211-247
Number of pages37
JournalJournal of Differential Equations
Volume149
Issue number2
DOIs
Publication statusPublished - 1998 Nov 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this